Cureality Proficiency Certifications and Awards X
Inner Circle Forums


Portions of the Undoctored Inner Circle Member Forum and its vast wealth of knowledge, are available only to our Members.
Becoming an Inner Circle Member will allow you to post topics, ask Dr. Davis questions, and view all replies.


Atrial fibrillation? and T3 etc?

Member Forum >> UnKnown >> Atrial fibrillation? and T3 etc?

JJ

No Avatar

Join Date: 12/20/2007
Posts Contributed: 206
Total Likes: 0
Recommends Recd: 0
Ignores Issued: 0
Certs & Awards: 0   view

Likes Recd: 0
 
Posted: 12/31/2008 10:43:06 AM
 
This question relates to whether any of the stuff we take could contribute to causing
atrial fibrillation.

 I recently had a single episode that was likely atrial fib.
very irregular beat progressing to very low blood pressures and heart rate going from
a normal mid-fifties to around 100.
The whole episode lasted for about 2 h before I lay down on the floor and it stopped
immediately.

My primary care doc sent me for an echo stress test which came out fine with no
problems either in function or dimensions. The cardiologist overseeing the test said
to stop taking T3 and that he believed that was the cause.

So, my question is whether T3 or other supplement changes might have triggered this?

To back up with a little background.
I've been on TYP for over a year now. I saw no increase in the first year and a 12% increase
in plaque in the second year. I have followed a rigorous diet and the usual and a few of the
less usual TYP supplements along with added DHEA, 10 mg simvastatin EOD, 2.5 mg lisinopril.
within the 60-60-60 guidelines, lp(a) controlled, most remaining LDL particles small which I am
working on.

Since my primary doc was not interested in looking at sex or thyroid hormones I went to a nurse
practitioner who prescribed tests. These showed high normal testosterone, very high DHEA and
Estrone and Estradiol. TSH was 1.5, T4 was 1.7, and T3 was 1.6. She started me on cytomel T3
(5mcg early morning and 5 mcg just before noon) which raised my T3 to 3.8 when we last tested a month ago.
She also had me stop DHEA which was a disaster in terms of my testosterone and overall functioning.
Then about a month and a half ago she started me on 50mg/day testosterone cream. This has been great in terms of mood,
functioning etc.

So to summarize, 
The recent changes in my protocol have been:
added T3 about 3 months ago
added Testosterone about 1.5 months ago
added "B100" about 3 days before event
Other than that no other changes in diet etc.

The event happened after watching an very emotional movie in the evening at about 7PM after not eating since lunch.
As indicated I took T3 in early morning and before noon.
And the testosterone in early morning.

I am having trouble seeing why something I had been taking for 3 months would suddenly present a problem
and wondering if, in some way the B100 might have had an effect.

Thanks,

Jim



Tags:

HeartHawk

No Avatar
Undoctored Staff

Join Date: 12/20/2007
Posts Contributed: 4423
Total Likes: 572
Recommends Recd: 15
Certs & Awards: 39   view

Likes Recd: 0
 
Posted: 12/31/2008 11:36:21 AM
Back to Top
 
Reply Content Hidden!

Post replies longer than 250 characters are restricted to Full Access Members (make certain you are logged-in!).

Sign Up Today!



Tags:

Dr. Davis

No Avatar
Undoctored Staff

Join Date: 12/20/2007
Posts Contributed: 9903
Total Likes: 1635
Recommends Recd: 15
Certs & Awards: 0   view

Likes Recd: 0
 
Posted: 12/31/2008 6:55:49 PM
Back to Top
 
Reply Content Hidden!

Post replies longer than 250 characters are restricted to Full Access Members (make certain you are logged-in!).

Sign Up Today!

Tags:

JJ

No Avatar

Join Date: 12/20/2007
Posts Contributed: 206
Total Likes: 0
Recommends Recd: 0
Certs & Awards: 0   view

Likes Recd: 0
 
Posted: 1/11/2009 3:48:04 PM
Back to Top
 
Reply Content Hidden!

Post replies longer than 250 characters are restricted to Full Access Members (make certain you are logged-in!).

Sign Up Today!



Tags:

ggglll

No Avatar

Join Date: 12/24/2007
Posts Contributed: 1297
Total Likes: 0
Recommends Recd: 0
Certs & Awards: 0   view

Likes Recd: 0
 
Posted: 1/11/2009 7:28:02 PM
Back to Top
 
Reply Content Hidden!

Post replies longer than 250 characters are restricted to Full Access Members (make certain you are logged-in!).

Sign Up Today!

Tags:

JJ

No Avatar

Join Date: 12/20/2007
Posts Contributed: 206
Total Likes: 0
Recommends Recd: 0
Certs & Awards: 0   view

Likes Recd: 0
 
Posted: 1/11/2009 11:21:39 PM
Back to Top
 
Reply Content Hidden!

Post replies longer than 250 characters are restricted to Full Access Members (make certain you are logged-in!).

Sign Up Today!



Tags:

Dr. Davis

No Avatar
Undoctored Staff

Join Date: 12/20/2007
Posts Contributed: 9903
Total Likes: 1635
Recommends Recd: 15
Certs & Awards: 0   view

Likes Recd: 0
 
Posted: 1/12/2009 5:21:13 PM
Back to Top
 
Reply Content Hidden!

Post replies longer than 250 characters are restricted to Full Access Members (make certain you are logged-in!).

Sign Up Today!

Tags:

JJ

No Avatar

Join Date: 12/20/2007
Posts Contributed: 206
Total Likes: 0
Recommends Recd: 0
Certs & Awards: 0   view

Likes Recd: 0
 
Posted: 1/13/2009 3:58:47 PM
Back to Top
 
 Hi Dr. Davis,

Thanks for the feedback.
It isn't that old a bottle, but as I said, I was just taking them to get rid of them.
I don't really have a good reason to take them.

Thanks,

Jim


Tags: